• Tab. Sinex

Tab. Sinex

strip of 10 tablets
Generic Name: Paracetamol, Phenylephrine HCl, Chlorpheniramine maleate
Times pharmaceuticals Pvt. Ltd
25 Ratings
Rs. 30

Additional Information

No Additional Information

Information about Tab. Sinex

Sinex is a decongestant tablet. This combination medication is used to temporarily treat symptoms caused by the common cold, flu, allergies, or other breathing illnesses (such as sinusitis, bronchitis). Decongestants help relieve stuffy nose, sinus, and ear congestion symptoms. Acetaminophen (Paracetamol) is a non-aspirin pain reliever and fever reducer. Antihistamines help relieve watery eyes, itchy eyes/nose/throat, runny nose, and sneezing.

INGREDIENTS:

Paracetamol-500mg, Phenylephrine HCl-10mg, Chlorpheniramine maleate-4mg

Benifits:

Common cold, flu, allergies, sinusitis, bronchitis

Direction to Use

  • Take this medication by mouth with or without food or as directed by your doctor. If stomach upset occurs, it may help to take this medication with food or milk.
  • Drink plenty of fluids when you use this medication unless otherwise directed by your doctor. The fluid will help loosen the mucus in your lungs.

Side Effects

Drowsiness, dizziness, blurred vision, upset stomach, nausea, nervousness, or dry mouth/nose/throat may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.

Alternative Products
strip of 10 tablets
Paracetamol, Phenylephrine HCl, Chlorpheniramine maleate
Centaur Pharmaceuticals Pvt.Ltd
Rs. 30
Metro Hospital
For Doctor's Consultation Contact: +977 1 4721515. Metro Kathmandu Hospital